- Unawareness of Hypoglycemia. Bolli, Geremia B.; Fanelli, Carmine G. // New England Journal of Medicine;12/28/95, Vol. 333 Issue 26, p1771
Editorial. Discusses methods of detecting and treating hypoglycemia where patients with insulin-dependent diabetes mellitus may be personally unaware that they have hypoglycemia. Accelerated transport of glucose to the brain as the cause of this; Reasons to suspect that a patient may have...
- Angina-Like Syndrome with Diazoxide Therapy for Hypertensive Crisis. Kanada, Shirley A.; Kanada, Daniel J.; Hutchinson, Richard A.; Wu, Delon // Annals of Internal Medicine;Jun76, Vol. 84 Issue 6, p696
Presents information on a study that noted an angina-like syndrome of substernal discomfort and electrocardiographic T-wave inversion in patients with hypertensive crisis treated with diazoxide. Research materials and methods; Results and discussion on the study.
- Treating hypoglycaemia in general practice. Gibbins, R.L. // BMJ: British Medical Journal (International Edition);3/6/93, Vol. 306 Issue 6878, p600
Evaluates the hypoglycemia treatment in general practice in Great Britain. Assessment on the incidence of diabetic hypoglycemia; Importance of proper education of patients in reducing the incidence of severe hypoglycemia; Relation between symptomatic and biochemical hypoglycemia.
- Heterogeneity of persistent hyperinsulinaemic hypoglycaemia. A series of 175 cases. de Lonlay, Pascale; Fournet, Jean-Christophe; Touati, Guy; Groos, Marie-Sylvie; Martin, Delphine; Sevin, Caroline; Delagne, Véronique; Mayaud, Christine; Chigot, Valérie; Sempoux, Christine; Brusset, Marie-Claire; Laborde, Kathleen; Bellane-Chantelot, Christine; Vassault, Anne; Rahier, Jacques; Junien, Claudine; Brunelle, Francis; Nihoul-Fékété, Claire; Saudubray, Jean-Marie; Robert, Jean-Jacques // European Journal of Pediatrics;2002, Vol. 161 Issue 1, p37
Hyperinsulinism is a heterogeneous disorder characterised by severe hypoglycaemia due to an inappropriate oversecretion of insulin. In a personal series of 175 patients investigated for hyperinsulinaemic hypoglycaemia over the last 20 years, we review clinical presentations, molecular studies...
- Hypoglycaemic attacks treated by ambulance personnel with extended training. Weston, Clive; Stephens, Michael // BMJ: British Medical Journal (International Edition);4/7/90, Vol. 300 Issue 6729, p908
Examines the capabilities of ambulance personnel for the treatment of hypoglycaemic attacks. Measurement of capillary blood glucose concentrations; Infusion of 50 percent dextrose; Transportation of patients to general practitioners care.
- Treating cheaper than prevention. Tatham, Helen // New Zealand Doctor;11/2/2011, p8
The article reports on a decision by New Zealand's MidCentral district health board (DHB) to scale back its diabetes pump therapy programme after discovering that treating a hypoglycaemic attack is more cost effective than preventing one.
- Insulin Autoimmune Syndrome After Therapy With Imipenem. Lidar, Merav; Rachmani, Rita; Half, Elisabeth; Ravid, Mordchai // Diabetes Care;Mar1999, Vol. 22 Issue 3, p524
Presents the case of a Caucasian patient who was referred for evaluation of recurrent episodes of hypoglycemia. Treatment process with the use of broad-spectrum antibiotics and imipenem; Discussion on insulin autoimmune syndrome as a cause of hypoglycemia; Results on the dissociation of insulin...
- Biopsychobehavioral Model of Risk of Severe Hypoglycemia. Clarke, William L.; Cox, Daniel J.; Gonder-Frederick, Linda; Julian, Diana; Kovatchev, Boris; Young-Hyman, Deborah // Diabetes Care;Apr99, Vol. 22 Issue 4, p580
Presents information on a study that identified self-management antecedent of low blood glucose that might easily be recognized, treated, or avoided altogether. Research design and methods; Results; Conclusions.
- Levofloxacin. // Reactions Weekly;10/12/2013, Issue 1473, p25
An abstract of the article "Severe hypoglycemia associated with levofloxacin in a healthy older woman," by S. Fusco and colleagues is presented.